| Model Number |
VPG56SE |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the wound closure survey source conducted, 3 patients experienced obstruction related to suture for the last 12 months.